# SDR 95ZZZX5821

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3577D
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8029036
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 6705403
- Condition: Broken
- Location: Nlg Drag Link
- Part time: 2,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN MOVING AIRCRAFT, NOSE GEAR TRUNNION BROKE FREE OF DRAG LINKS AND STARTED TO COLLAPSE.  TRUNNION FAILED AT DRAG LINE ATTACH BOSS.
